Computing α-Invariants of Singular del Pezzo Surfaces

Research output: Contribution to journalArticlepeer-review


We prove a new local inequality for divisors on surfaces and utilize it to compute α-invariants of singular del Pezzo surfaces, which implies that del Pezzo surfaces of degree one whose singular points are of type A1, A2, A3, A4, A5, or A6 are Kähler-Einstein.
Original languageEnglish
Pages (from-to)798-842
JournalJournal of Geometric Analysis
Issue number2
Early online date11 Oct 2012
Publication statusPublished - 1 Apr 2014


Dive into the research topics of 'Computing α-Invariants of Singular del Pezzo Surfaces'. Together they form a unique fingerprint.

Cite this